| Model Number |
MR8-AS07 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Vibration (1674)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that attachment is not securely mounted and exhibits noticeable vibration after installation.At the time of report, there was no patient involvement.Additional information was received stating that detached bearings were found during evaluation.
Additional Manufacturer Narrative
H3: product analysis: evaluation of the device determined that the reported malfunction of attachment not securely mounted and vibrates confirmed.The likely cause of failure could be due to worn internal bearings on the tube.It was also reported that the tube was bent, distal bearings were detached and laser markings were fading.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.